# SDR CA020614004

- Difficulty date: June 10, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 33,869 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Cotter Pin
- Part number: AM38022
- Condition: Bent
- Location: Master Cylinder
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON FIRST FLIGHT AFTER REPLACEING THE BRAKE MASTER CYLNDERS WITH OVERHAULED UNITS IN ACCORDANCE WITH AD 2002-08-01. THE RT BRAKE LOCKED UP ON LANDING.  THE PILOTS RT BRAKE CYLINDER WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.    A SUBSEQUENT TEARDOWN OF THE FAULTY BRAKE MATER CYLINDER REVEALED THAT THE AN380-2-2 COTTER PIN THAT SECURED THE A-50-H-011 STOP WAS BENT PREVENTING THE BRAKE FROM RELEASING.IT IS SUSPECTED THAT THIS PIN WAS BENT DURING TOO AGGRESSIVE PRESSURE BLEEDING OF THE BRAKE SYSTEM.
